# SDR USAA2014063000018

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Cut
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK R4 ENTRY ESCAPE SLIDE HARNESS ASSEMBLY HAS CUT & TORN.  REPLACED R4 ENTRY ESCAPE SLIDE HARNESS ASSEMBLY IAW AMM 25-66-01-PB401.
